Adult Acne Support

Accutane / Isotretinoin

I just wanted to warn anyone out there with mild acne, who is considering taking accutane. DO NOT TAKE THIS MEDICATION. I along with numerous people online, have experienced persistent sexual dysfunction from 6 months of this drug. I took this medication ten years ago, and I am still suffering from the debilitating side effect. I just wanted to warn people, as I was never warned and this side effect is still not given to potential patients.

8 Replies
oldestnewest

I'm sorry to hear you are still suffering, thank you for letting us know x

Reply

Thanks you! Yh im not going to take it but im goin to see my dermotologist next month because i think the oxytetracycline and raw honey is making a difference

Reply

I'm so sorry that happened to you. Iv taken it 2x in my 20's for 6 months to 9months with only dry lips/cracked, and dry nose and although that was not fun I now at 44 only have periods of breakouts but not severe and no side effects from 20 years ago. So I guess it's like any medication the effects are individual to each person. But for me and others it has been a god send.

But again I'm truly sorry for what has happened to you and I'm not trying to discount or minimize your experience at all. Ty for sharing..

Reply

Sounds like me. It worked well for me and I only had minimal side effects but now have joint issues - do you?

Reply

I totaly agree 5 year on this medication is still destroying my life ,best advice DO NOT TAKE THIS MEDICATION!

Reply

Hi

Why have you been on this for 5 years and what side effects are you suffering?

Reply

Sorry I worded that wrong it's been 5 year since I stopped taking them. Dry eyes (affecting my vision) dry skin my face peals of in huge chunks leaving raw flesh and constant thrush due to dryness. My acne is 100 times worse now then it was before taking them also.

Reply

Did your white cell count or neutrophils count ever get really low. I went for my bloodwork and they took me off told me to go right to emerge. He said its probably from Accutane and to make an appointment with my family doc Monday. He said sometime it will go back up to the right count right away shortly after you take it or could take awhile. I have to go for bloodwork once a week to monitor. I will never go on that or recommend it either....i deal with aniexty a lot and now i have this to think about...he said he wants me or recommends i go see a hematologist also....

Reply